Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diagnosed With Gynecomastia

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Sustiva and gynecomastia

I have gynecomastia confirmed by doc.(44 years old male,great shape and low body fat) Was on propecia (known to cause it) but quit during Christmas so thats not likely the cause. The other drug is Sustiva, its also been blamed for gyno. Now all my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...per 100 patients receiving HAART per year.In a recent observational longitudinal study, investigators report on five patients diagnosed with gynecomastia associated with efavirenz (Sustiva)-based HAART regimens. In all five cases, gynecomastia... Read more »

gynecomastia question

Dear. Doctor , A few days ago a dermatologist diagnosed me with mild gynecomastia and suggested... Read more »

Recurrent Gynecomastia: What to do?

I have been on Sustiva and Combivir since the fall of '01 (Crix and Combivir before that, changed... Read more »
Articles
The Body

Coping With an HIV/AIDS Diagnosis

... Advice for the Newly Diagnosed Damaries Cruz Diagnosed in 1991 "When I was diagnosed I had to find a way to turn this horrible thing, this negative Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...yet. Talking to your doctor, taking a thorough medical history, and checking a full range of blood tests can go a long way in diagnosing other possible infections. Special Concerns for Women, Children and People Over 50 Few if any data... Read more »
The Well Project

Did You Just Test HIV Positive?

...Normal Feelings Get Help and Support It's Better to Know HIV and Women Make a New Start Useful Info Sheets for Newly Diagnosed Getting an HIV diagnosis can feel like the worst news in the world. It is common to feel anger, fear,... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, February 23, 2009

...do?   Can Tamoxifen Affect My Lipoatrophy Treatments? I began taking tamoxifen (Nolvadex) four months ago to reduce male breast enlargement (gynecomastia), most likely caused by taking Sustiva (efavirenz, Stocrin) for my HIV along with... Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
...(about the size of a pencil eraser) under my right breast nipple. After a thorough radiologic and surgical exam, I've been diagnosed with gynecomastia. I didn't know anything about gynecomastia.... so I searched the web and found that... Read more »

Newly Diagnosed

Posted by JoshColo, 1 Reply
...Hello everyone. I feel as if I've been on a roller coaster ride since my diagnosis at the end of April. I've been through all kinds of emotions, everything from anger to beating myself up to shock and fear. Read more »

Diagnosed yesterday

Posted by john33, 6 Replies
i just got tested ( a regular thing) but got back a postive result. now i'm not sure what i should be thinking or feeling,. i've got my first appointment with a doctor tommorrow and that's all i know. anyone got any advice Read more »

Just Diagnosed 12/12

Posted by dotman32, 15 Replies
So many emotions. So many ups and downs. Plus physically just not feeling all that great. I learned 12/12 that I'm positive. Think I was infected 11/12. Ugh. Just don't know what to make of things right now. I've told a few friends and... Read more »